# SDR DALA2021082404996

- Difficulty date: August 19, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 47,007 hours, 24,081 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Faulted
- Location: Aft Cargo
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3161 - ATO - AT 15KTS DUE TO AFT CARGO HEAT FAULT. FAULTED AFTER ENGINE START AND SELF CLEARED. CORRECTIVE ACTION: PLACED AFT CARGO HEAT ON MEL. REPLACED TAPRV RELAY PER A319 AMM 21-45. MEL AND PLACARD REMOVED.(1918050)
